# SDR SWAA2020123038862

- Difficulty date: December 27, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 48,159 hours, 25,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GOUGE ON FUSELAGE SKIN AT STATION 747+3 BELOW STRINGER 19L.  OUT OF LIMITS, PER SRM 53-00-01-1A-1.  REPAIRED DAMAGE AT STA 747+3, PER EA 20-153-02572 AND SRM 53-00-01-2R-3 REPAIR 3.  THIS IS A CATEGORY B REPAIR WHERE DOUBLER EXTENDS FARTHER THAN ADJACENT STRINGER.
